# SDR AU971421

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Worn
- Location: Dc Power Distrib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) GENERATOR FEEDER CABLE CHAFED AND SHOWING EVIDENCE OF BURN MARKS.  LOCATED AT WING STATION S325 (NR 6 LE SLAT). INVESTIGATION FOUND THAT THE CABLE HAD CHAFED ON AN ADJACENT PNEUMATIC OVERHEAT DETECTOR CLIP.
